Generalizations of Weighted Ostrowski Type Inequalities for Mappings of Bounded Variation and Their Applications

Full text for this resource is not available from the Research Repository.

Tseng, Kuei-Lin, Hwang, Shiow Ru and Dragomir, Sever S (2008) Generalizations of Weighted Ostrowski Type Inequalities for Mappings of Bounded Variation and Their Applications. Computers and Mathematics with Applications, 55 (8). pp. 1785-1793. ISSN 0898-1221

Abstract

In this paper, we establish some generalizations of weighted Ostrowski type inequalities.

Item type Article
URI https://vuir.vu.edu.au/id/eprint/4008
Official URL http://www.sciencedirect.com/science/article/pii/S...
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > FOR Classification > 0101 Pure Mathematics
Historical > SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Keywords ResPubID15183. Ostrowski type inequalities; Bounded variation; Simpson’s inequality; Trapezoid inequality; Lipschitzian mapping
Citations in Scopus 35 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login